# SDR DHLA2008745649

- Difficulty date: September 24, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 950E+3 TO BS 950E+19 BEWTEEN S-25L AND S-26L DOUBLER REPAIR WITH CORROSION AND WEAR.  REPAIRED FUSELAGE SKIN SECTION IN LT AFT WING TO BODY FAIRING AREA FROM BS 950D+14 TO BS 950F+5.5 BETWEEN S-24L AND S-27L IAW COOPESA EO-C00-2-53-336-08.
